MAUDE Adverse Event Report: ZIMMER ORTHOPAEDIC MFG. LTD. FEMORAL COMPONENT PRECOAT SIZE D LEFT; PROSTHESIS, KNEE

ZIMMER ORTHOPAEDIC MFG. LTD. FEMORAL COMPONENT PRECOAT SIZE D LEFT; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 05/10/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical devices: articular surface size cd 10 mm height, catalog#: 00596203010, lot#: 63680665.Stemmed tibial component precoat size 3, catalog#: 00598003701, lot#: 63890371.Inset all poly patella standard size 26 mm diameter 7.5 mm thickness cemented, catalog#: 00597206526, lot#: 63984291.Report source, foreign source: (b)(6).Customer has indicated that the product will not be returned to zimmer biomet for investigation, as its location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that patient underwent a left knee revision three years post implantation due to infection and femoral collapse.
 
Event or Problem Description
Upon reassessment of the reported event, it was identified that this device did not cause or contribute to the reported event.This complaint has been reported under 3007963827-2021-00229.
 
Additional Manufacturer Narrative

Brand Name
FEMORAL COMPONENT PRECOAT SIZE D LEFT
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
EI 
MDR Report Key11931424
Report Number3007963827-2021-00124
Device Sequence Number14548183
Product Code JWH
UDI-Device Identifier00889024000995
UDI-Public(01)00889024000995(17)271231(10)63889110
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K173057
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00596001451
Device Lot Number63889110
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/10/2021
Supplement Date Received by Manufacturer09/22/2021
Initial Report FDA Received Date06/03/2021
Supplement Report FDA Received Date10/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;